Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Causes Rash Having Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my chest and private parts is this something i need to worry about ?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have been on the HIV meds for a while (>> months) then unlikely that the rash is due to those medications. Both Adderall and Trileptal can cause rashes (sometimes very serious necessitating stopping meds Read more »

Rash caused by HIV or PEP?

Hi Doc,I recently stopped a PEP regimen consisting of Nelfinavir, 3TC and 4DT after 11 days.I... Read more »

rash/hives and HIV Medication

My partener has a rash and hives on his face and arms and is currently taking Norvir, Prezista and... Read more »
Articles
AIDSinfo

Skin Rash

...are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
The Well Project

Women and HIV/AIDS

...Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS in America.While there were a handful of women among the first cases, AIDS was thought toprimarily affect gay... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

...Possible Symptom of Flu? Possible Symptom of Acute HIV? Fever Yes Yes Chills Yes Yes Night sweats Yes Yes Rashes Yes Yes The only time you're likely to develop any symptoms of HIV is during the "acute" phase, which... Read more »
The Well Project

Side Effects of HIV Drugs

...like a headache or an upset stomach. In some cases, more serious side effects can happen, like liver damage or a severe skin rash. Side effects are most common during the first four to six weeks you are taking a new HIV medication. After your... Read more »
Connect With Others

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...recommended I use this new Afro Amer. facial soap bar. As my face started to clear up, about 2 weeks later, I developed this rash on my face in the inner cheek area on both sides and here and there on the rest of my face. It didn't burn or... Read more »

rash & hiv

Posted by Anonymous, 2 Replies
...I recently posted a question here about a rash as a symptom of ars.Thnx for those that replyed I appreciate it greatly.I was asked to be more specific about my exposoire so Read more »

HIV related rash.......Too worried....

Posted by Anonymous, 3 Replies
...the past 5 weeks. I am very concern that these are the symptom of a person infected with HIV but not ARS. I do not think the rash i have is allegic as it has been 5 weeks i have been on or off having these, and during these 5 weeks, I notice that... Read more »